# SDR UALA2013031801624

- Difficulty date: March 16, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 91,137 hours, 10,858 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2170
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

WHEN DOING FIRE TEST BATTERY DISCHARGE MAINTENANCE MESSAGE APPEARED.  REPLACED MAIN BATTERY PER AMM AND MAIN BATTERY CHARGER PER AMM.  OPERATIONAL TEST GOOD FOR BOTH.  ACCOMPLISHED FIRE TEST ALSO PRECAUTIONARY, ALL TEST GOOD. ALL INDICATIONS NORMAL.
